# SDR QXEA2013032100638

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FLOORBOARD SUPPORT BRACKET AT STA 19.4 PORT SIDE FOUND MORE CORROSION ON FLOORBEAM.  REMOVED CORROSION IAW SRM 51-21-00-00-02, REV 12 MIN THICKNESS NOTED .039", CONFIRMED CRACK FREE IN AFFECTED AREA REF NTM 51-00-04-910-801, PT 1 AND 51-00-06-910-801, PT 1 REV 9.  FOUND BLENDS TO BE WITHIN LIMITS IAW RD8/4-53-5289 ISSUE 1. APPLIED SURFACE PROTECTION IAW RD8/4-53-5289, ISSUE 1. COMPLIED WITH TC RD8/4-53-5289, WO 143401.
